Mathematische Nachrichten
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Nachr., 2014, Volume 287, Issue 2, Pages 242–253 (Mi matna5)  

Some scales of equivalent conditions to characterize the Stieltjes inequality: the case $q<p$

A. Gogatishvilia, L.-E. Perssonbc, V. D. Stepanovd, P. Wallb

a Institute of Mathematics of the Academy of Sciences of the Czech Republic, Czech Republic
b Department of Mathematics, Luleå University of Technology, Sweden
c Narvik University College, Norway
d Department of Mathematical Analysis, Peoples' Friendship University of Russia, Moscow 117198, Russia

Funding Agency Grant Number
Grantová Agentura České Republiky 201/08/0383
P201-13-14743S
Russian Foundation for Basic Research 12-01-00524
12-01-00554
Far Eastern Branch of the Russian Academy of Sciences 12-I-OMN-01
12-II-CO-01M-002
The research of the first author was partly supported by the grant 201/08/0383 and P201-13-14743S of the Grant Agency of the Czech Republic and RVO: 67985840. The research of the third author was partially supported by the Russian Fund for Basic Research (Projects 12-01-00524 and 12-01-00554) and by Far Eastern Branch of the Russian Academy of Sciences (Projects 12-I-OMN-01 and 12-II-CO-01M-002).


DOI: https://doi.org/10.1002/mana.201200118


Bibliographic databases:

MSC: Primary 26D10; 26D15; Secondary 47B38
Language:

Linking options:
  • http://mi.mathnet.ru/eng/matna5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021